# SDR SWIA200211207

- Difficulty date: September 5, 2002
- Submitted: September 13, 2002
- Operation: Air carrier
- Aircraft: N417SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7400
- Aircraft time: 6,460 hours, 5,423 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Condition: Faulty
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, INTERMITTENT WING OVHT MSG ILLUMINATED.  FOLLOWED QRH PROCEDURE.  MESSAGE STAYED OUT AT LOWER POWER SETTINGS.  RETURNED TO SLC.  REPLACED SUFFICIENT/OVERHEAT SENSOR IAW MM 30-12-23.  OPS CHECK GOOD.
